MathSciNet Relay Station
MathSciNet bibliographic data
MR406973 12A50 (12A25 12A20)
Cooke, George E. A weakening of the Euclidean property for integral domains and applications to algebraic number theory. I. J. Reine Angew. Math. 282 (1976), 133–156.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement